# SDR QXEA200501396

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 19,318 hours, 27,352 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: H188C
- Part serial: 6761
- Condition: Malfunctioned
- Location: Pfcs
- Part time: 27,280 hours, 38,967 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MFR FLIGHT NR 2066, BEFORE TAKEOFF CONTROL CHECK, PFCS OUTBOARD SPOILER INDICATOR STUCK IN FULLY RETRACTED POSITION.  MAINTENANCE REPLACED PFCS INDICATOR.  OPERATIONAL TEST OF PFCS INDICATOR IAW DASH-8-200 AMM TASK 27-05-00-000-802, 27-05-00-400-801, 27-05-00-710-801.
